MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE IMPLANT 4 X 10MM; DENTAL IMPLANT
Model Number FOS410
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
It was reported implant was removed due to fracture.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number: (b)(4).The full osseotite® implant 4 x 10mm (fos410) was not returned.Since product has not been returned, visual/functional evaluation could not be performed.The investigation has been performed based on the available information.No pre-existing conditions were noted on the product experience report.The reported product was located on an unknown tooth site and used for approximately 4 months.The reported event could not be recreated due to the nature of the dental device and event (fracture).The customer has not provided additional pictures or x-ray images of the product.Dhr review was completed for the subject lot number 2019060198.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2019060198) for similar event and no other complaint was identified.August post market trending was reviewed and there were no actionable events or corrective actions for the reported event (implant fracture) or product (fos410).Therefore, based on the available information, device malfunction could not be verified and the reported event was non-verifiable.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: b4: date of this report b5: describe event or problem *d3: manufacturer *d4: expiration date udi: (b)(4) *d9: device available for evaluation change ¿no' to 'yes' g2: office contact - manufacturing site g3: date received by manufacturer h1: type of report, follow-up number h2: follow up type h3: device evaluated by manufacturer: change ¿no' to 'yes' h4: device manufacture date h6: evaluation codes h10: additional narrative one full osseotite® implant 4 x 10mm (fos410) was returned for inspection.Inspection of the returned device notes that the implant is fractured across the collar.No pre-existing conditions were noted on the per.The reported product was located on an unknown tooth site and used for approximately 4 months.The reported event could not be recreated due to the nature of the dental device and event (fracture).The customer has not provided additional pictures or x-ray images of the product.Review of appropriate documentation: documents reviewed: p-iis086gi rev.G 10/2019; potential adverse events; page 1 also, according to the ifu, patient factors like presence of occlusal abnormalities or parafunctional habits (e.G.Severe bruxism, clenching, overloading or gnawing) may cause screw loosening, restoration fracture, and/or implant failure.Dhr review was completed for the subject lot number 2019060198.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2019060198) for similar event and no other complaint was identified.December post market trending was reviewed and there were no actionable events or corrective actions for the reported event (implant fracture) or product (fos410).Therefore, based on the available information, device malfunction has occurred and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
FULL OSSEOTITE IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10377616
Report Number0001038806-2020-01082
Device Sequence Number2942506
Product Code DZE
UDI-Device Identifier00844868003601
UDI-Public(01)00844868003601(17)240621(10)2019060198(241)FOS410
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2024
Device Model NumberFOS410
Device Catalogue NumberFOS410
Device Lot Number2019060198
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer10/15/2020
02/26/2021
Initial Report FDA Received Date08/07/2020
Supplement Report FDA Received Date10/19/2020
03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;